个人详细信息
魏婷

魏婷

教授
兰州大学 数学与统计学院

邮箱: tingwei@lzu.edu.cn
座机: 0931-8912493
魏婷,教授,博导。1983年至1990年在复旦大学数学系和数学所攻读学士和硕士学位,1990年到兰州大学数学系工作,2002年至2005年在香港城市大学攻读博士学位。2006年晋升为教授,2007年被批准为博士生导师。主要研究方向是数学物理方程反问题的计算方法及理论研究, 主持完成 2项国家自然科学基金面上项目, 目前正在主持1项面上项目, 发表SCI论文60余篇。入选2006年度的教育部新世纪优秀人才支持计划。曾多次去香港、日本、美国作访问学者,并参加在日本、澳大利亚、中国、斯洛伐克、韩国、芬兰、美国、德国等国家举办的国际会议。
个人详细信息

研究成果

69 1487 4 18
Items Views Downloads h-index
[1] Liu, Ji-Chuan,Wei, Ting. The Method Of Lines For Reconstructing A Moving Boundary In One-dimensional Heat Conduction Problem[J]. Computational Thermal Sciences,2011,3(2):133-143.
浏览/下载:12/0
[2] Hon, Y.C.,Wei, T. Numerical Computation Of An Inverse Contact Problem In Elasticity[J]. Journal Of Inverse And Ill-posed Problems,2006,14(7):651-664.
浏览/下载:14/0
[3] 魏婷. 电法测井中数学模型的理论分析[J]. 数学年刊a辑(中文版),1992(6):664-671.
浏览/下载:13/0
[4] Wang, JG,Wei, T,Zhou, YB. Optimal Error Bound And Simplified Tikhonov Regularization Method For A Backward Problem For The Time-fractional Diffusion Equation[J]. Journal Of Computational And Applied Mathematics,2015,279:277-292.
浏览/下载:237/0
[5] Shi, C,Wang, C,Zheng, GH,et al. A New A Posteriori Parameter Choice Strategy For The Convolution Regularization Of The Space-fractional Backward Diffusion Problem[J]. Journal Of Computational And Applied Mathematics,2015,279:233-248.
浏览/下载:275/3
[6] Wang, JG,Wei, T. An Iterative Method For Backward Time-fractional Diffusion Problem[J]. Numerical Methods For Partial Differential Equations,2014,30(6):2029-2041.
浏览/下载:78/0
[7] Shi, C,Wang, C,Wei, T. Numerical Solution For An Inverse Heat Source Problem By An Iterative Method[J]. Applied Mathematics And Computation,2014,244:577-597.
浏览/下载:35/1
[8] Zhang, HW,Wei, T. A Fourier Truncated Regularization Method For A Cauchy Problem Of A Semi-linear Elliptic Equation[J]. Journal Of Inverse And Ill-posed Problems,2014,22(2):143-168.
浏览/下载:41/0
[9] Zheng, GH,Wei, T. Recovering The Source And Initial Value Simultaneously In A Parabolic Equation[J]. Inverse Problems,2014,30(6):-.
浏览/下载:68/0
[10] Zhang, HW,Wei, T. Two Iterative Methods For A Cauchy Problem Of The Elliptic Equation With Variable Coefficients In A Strip Region[J]. Numerical Algorithms,2014,65(4):875-892.
浏览/下载:14/0
总共7页 当前第1页 1

研究主题

Cauchy problem[17] Tikhonov regularization[10] Fractional diffusion equation[8] Convergence analysis[8] Ill-posed problem[7] Laplace equation[6] Method of fundamental solutions[6] Inverse problem[5] Convergence estimates[5] Fourier transform[5] Convergence estimate[5] Quasi-reversibility method[4] ill-posed problem[4] Helmholtz equation[4] Inverse heat source[4]

成果统计

合作作者[TOP 5]

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace